So, it's been a while. Things have been pretty tough and I haven't had a chance to write an update but here goes...
In October this year (almost exactly a year after finishing Roaccutane), I noticed my skin was beginning to worsen and I had a few little skin coloured spots down the sides of my face and on my chin. Terrified that it would only get worse, I went to the doctor and was prescribed Zineryt. Although it doesn't have great reviews on here, it has done a fabulous job! Since starting to use it I have had an average of 1 tiny spot on my face and haven't experienced any adverse side effects.
I'm still so glad that I took this drug. I've had a number of dark days recently, but the fact that I haven't had the stress of acne to contend with too has definitely helped. I don't know how I would have coped if I was battling with my skin as well as everything else in my life. In all honesty, I think the recurrence of mild acne since stopping Roaccutane was triggered by stress but with this early intervention treatment I've seemed (fingers crossed) to stopped the problem from worsening.
I hope everyone's skin is doing well too and that we can all enjoy stress-free Christmases
^^^ But to answer your question, yes, I had severely oily skin before accutane. During my course my skin obviously became very very dry. Now, my skin is no longer extremely dry but not all the oil has returned. My skin is now a healthy amount of oiliness- not to dry or too oily. My skin is... NORMAL (!!) and I am loving it.
I used Bio Oil twice a day throughout my treatment, and I still use it once a day at night now. It's never made me breakout.
When I experienced a small breakout of tiny skin coloured spots down the sides of my nose after finishing accutane I thought it could have been caused by the Bio Oil so I experimented with not using it. However, after much experimentation, I've decided that the Bio Oil wasn't breaking me out as I got the spots anyway without using it. I guess everybody's skin reacts to things differently, but Bio Oil has never made me breakout.
I'd like to wish you good luck! I finished my course of accutane about 2 months ago and the results have been amazing (I think the photos are on page 4 of my log if you would like to see them). I hope you have the same success!
Feel free to ask me any questions throughout your treatment, I'm happy to help. Any by the way, your English is perfect!
Hi! If I remember correctly, my skin started to clear up around month 2/3, although at this point I was still constantly getting a bit more acne, just much less of it. It wasn't really until the end of my course that I stopped properly breaking out.
Don't worry! You've still got a long way to go, just give it time. Some people don't see improvements until 4 months or so, but the vast majority of people end up with clear skin after this. You'll get there, it's normal for it to take time to see improvements, just hang in there
So it's been 2 months and I still feel amazing. After much thought about what to use on my skin, I have been using Finacea down the sides of my nose to keep those tiny spots at bay and it has been working well.
My skin is no longer dry but has also not returned to the oily mess it used to be. I also had a strange sensation on my hair recently; GREASE!! So the oil has returned to my hair, which means it is looking much less damaged
I just wanted to let you know that I'm still good and looking forward to 2014!
I'd like to wish everyone out there a happy (and acne-free!) new year!
My red marks faded on their own throughout my time on accutane. I used Bio Oil on them but I'm not sure if this helped.
Look at my photos, I had awful red marks before accutane and then, as if by magic, they disappeared.
Honestly, you'll get there, I thought I never would but look at how my skin is now. Just hang in there
It's great that accutane cleared you up but awful that it came back so soon, I'm really worried about that happening to me too. Let me know how you get on, I don't know if your derm will suggest topical treatments or anything before putting you back on the 'tane, that'll be interesting.
I'm so sorry your acne returned but I wish you all the best with destroying it again
Yesterday my doctor told me I have Blepharitis. Blepharitis is a recurring eye condition with no known cure. It means my eyelids become red, swollen and painful.
It is unsure whether this condition (which I had no symptoms of before) was caused by taking Roaccutane although I have my suspicions.
Anyway, it's not all bad. Blepharitis is a bit of a pain, but is not at all serious and does not affect your actual eye sight.
Therefore, as shallow as it sounds, I'm happy to put up with this eye condition in return for my clear skin.
Skin wise, still dry but my lips are almost back to normal (which feels amazing!). My back pain is gone too
Still getting a few small spots down the side of my nose but nothing more to worry about. I've stopped using the Cocoa Butter and have swapped from washing with Aqueous Cream to using a Neutrogena face wash (which is what I used pre-accutane) in case this was causing the spots.